MAUDE Adverse Event Report: COVIDIEN FORCE TRIVERSE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN FORCE TRIVERSE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number FT3000DB
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Electric Shock (2554); Superficial (First Degree) Burn (2685)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an open breast surgery, a 1st degree burn and a very small puncture wound occurred on the hand of the surgeon caused by electric shock.The burn site was treated with medical ointment.Another ft10 unit was used to complete the procedure.The patient was safe without any burn.
 
Additional Manufacturer Narrative
D10 concomitant products: vlft10gen, vlft10gen ft series energy platformx1 (serial#: (b)(6)).H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted a burn on the surgeon's thumb.The device is not shown.Functional testing found that without receiving the device, a detail investigation could not be performed for the reported complaint.The customer is advised to return the device, so a complete evaluation can be performed.If additional information is obtained, or the product is returned, this investigation will be re-opened.It was reported that there was device related burn and device related shock.The reported issues were confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
FORCE TRIVERSE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN
6044 longbow court
boulder CO 80301 3299
Manufacturer (Section G)
COVIDIEN
6044 longbow court
boulder CO 80301 3299
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24245757
Report Number1717344-2026-00186
Device Sequence Number8346109
Product Code GEI
UDI-Device Identifier10884524001937
UDI-Public(01)10884524001937(17)290630(10)242110264R(20)01
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K051627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT3000DB
Device Catalogue NumberFT3000DB
Device Lot Number242110264R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale